Global (latitudinal) variation in sub marine channel sinuosity Reply

Peakall, Jeff, Wells, Mathew G., Cossu, Remo, Kane, Ian A., Masson, Doug G., Keevil, Gareth M., McCaffrey, William and Corney, Ransome (2013) Global (latitudinal) variation in sub marine channel sinuosity Reply. Geology, 41 5: E288-E288. doi:10.1130/G34319Y.1


Author Peakall, Jeff
Wells, Mathew G.
Cossu, Remo
Kane, Ian A.
Masson, Doug G.
Keevil, Gareth M.
McCaffrey, William
Corney, Ransome
Title Global (latitudinal) variation in sub marine channel sinuosity Reply
Journal name Geology   Check publisher's open access policy
ISSN 0091-7613
Publication date 2013-05
Sub-type Letter to editor, brief commentary or brief communication
DOI 10.1130/G34319Y.1
Open Access Status DOI
Volume 41
Issue 5
Start page E288
End page E288
Total pages 1
Place of publication Boulder, CO United States
Publisher Geological Society of America
Language eng
Keyword Submarine Channels
Turbidity Currents
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collection: School of Civil Engineering Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 7 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 18 Feb 2016, 21:16:29 EST by Jeannette Watson on behalf of Learning and Research Services (UQ Library)